# SDR QMLA2014092214113

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N224AM
- Make and model: Bell 407
- Aircraft serial: 54070
- Aircraft time: 873 hours, 2,974 cycles
- Engine time: 1,032 hours, 2,363 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 1743640222366621
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PREFLIGHT AIRWORTHINESS CHECKS REVEALED FUEL LEAKING FROM THE AIRFRAME FUEL FILTER BYPASS BUTTON, RED BUTTON USED TO CHECK LIGHT ILLUMINATION ON CAUTION PANEL, LOCATED ON TOP OF FILTER ASSEMBLY.
